# SDR REXA2016030500355

- Difficulty date: March 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 FRAME FWD, UPPER STOP BRACKET FOR PAX DOOR IS CRACKED, BELOW STOP BOLT LUG.  R & R UPPER STOP BRACKET, STOP, SHIMS & BOLTS IAW SRM 51-42-21, 51-40-11 & AMM 20-21-00-910-801 & 20-24-00-910-803.  OPERATIONS TESTED GOOD IAW AMM 52-11-25-710-801.
